Strong uniqueness for SDEs in Hilbert spaces with nonregular drift

Da Prato, G, Flandoli, F, Röckner, M et al. (1 more author) (2016) Strong uniqueness for SDEs in Hilbert spaces with nonregular drift. Annals of Probability, 44 (3). pp. 1985-2023. ISSN 0091-1798



  • Da Prato, G
  • Flandoli, F
  • Röckner, M
  • Veretennikov, AY
Copyright, Publisher and Additional Information: © 2016 Institute of Mathematical Statistics. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: Pathwise uniqueness; stochastic differential equations on Hilbert spaces; stochastic PDEs, maximal regularity on infinite dimensional spaces, (classical) Dirichlet forms, exceptional sets
  • Accepted: 3 March 2015
  • Published (online): 16 May 2016
  • Published: 16 May 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 16 Oct 2015 11:47
Last Modified: 27 Aug 2020 14:13
Published Version:
Status: Published
Publisher: Institute of Mathematical Statistics
Identification Number: